# SDR KCSA081588

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AFT HORIZONTAL SUPPORT CHAFED ON UPPER SIDE RBL 3 TO RBL 12 STA 2722.
